# SDR CALA2024121703097

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A513341
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SKIN DENT AT STA 25905(REF AAR N/R 9923926) LOG OPENED FOR SDR REPORTING. WORK ACCOMPLISHED ON AAR NR ATA CORRECTION. 9923926. INSTALLED REPAIR PARTS AT FLIGHT DECK FLOOR SKIN BETWEEN STA 247 TO STA 270 AND BETWEEN RBL 10 TO LBL 20 REF ESR NO. 34-11262 AND DWG NO. 141A0631, ECRA NO. 5322-01131 WORK ACCOMPLISHED BY V936768
